B.Sc. in Mathematics (2014) - University of Coimbra, Portugal.
B.Ed. in Mathematics (2015) - Unisinos, Brazil.
M.Sc. (2017) and Ph.D. (2021) in Mathematics: Probability and Statistics - Federal University of Rio Grande do Sul, Brazil.
Skew distributions, multivariate time series, parallel computing, statistical inference, large deviations.
Karling, M.J., Lopes, S.R.C., de Souza, R.M. (2021). "A Bayesian approach for estimating the parameters of an α-stable distribution". Journal of Statistical Computation and Simulation, 91, 1713-1748.
Karling, M.J., Lopes, A.O, Lopes, S.R.C. (2022). "Pentadiagonal matrices and an application to the centered MA(1) stationary Gaussian process". International Journal of Applied Mathematics and Statistics, 61, 1-22.
Karling, M.J., Lopes, S.R.C., de Souza, R.M. (2022). "Multivariate α-stable distributions: VAR(1) processes, measures of dependence and their estimations". Journal of Multivariate Analysis.
Karling, M.J., Lopes, A.O, Lopes, S.R.C. (2023). "Explicit bivariate rate functions for large deviations in AR(1) and MA(1) processes with Gaussian innovations". Probability, Uncertainty and Quantitative Risk.